Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Homotopy and uniform homotopy. II
HTML articles powered by AMS MathViewer

by Allan Calder and Jerrold Siegel PDF
Proc. Amer. Math. Soc. 78 (1980), 288-290 Request permission

Abstract:

An elementary proof of the Bounded Lifting Lemma is given, together with a proof that homotopy and uniform homotopy do not agree for maps into compact spaces with infinite fundamental groups even though they can agree for maps into a noncompact space with infinite fundamental group.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R99, 55U35
  • Retrieve articles in all journals with MSC: 55R99, 55U35
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 78 (1980), 288-290
  • MSC: Primary 55R99; Secondary 55U35
  • DOI: https://doi.org/10.1090/S0002-9939-1980-0550515-8
  • MathSciNet review: 550515